# SDR FDEA201011154363

- Difficulty date: November 15, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51211
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STN 345, RBL 25 TO LBL 25, FLOORBEAM SURFACE CORROSION ON BEAM CAP AROUND   FLOOR PANEL ATTACHING HOLES.  CORRODED FLOORBEAM AT STA 345 REMOVED AND REPLACED IAW SRM 51-40-02 REV.101.   REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
